# SDR REXA2022062301333

- Difficulty date: May 14, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 33,642 hours, 23,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: SH690325542
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL STRUCTURE F.S. 673-720 HAS MULTIPLE SPOTS OF CORROSION.	REMOVED AND REPLACED SIDE SEAT RAIL STRUCTURE I.A.W. CRJ SRM'S # 51-40-11-001-001-A01, #53-00-49-201-002, AND AMM #53-00-49-400-801-A07
